Title

The Bieri-Neumann-Strebel Invariant of the Pure Symmetric Automorphisms of a Right-Angled Artin Group

Publication Date

2014

Journal

Illinois Journal of Mathematics

Volume

58

Issue

1

First Page

27

Last Page

41

Abstract

We compute the BNS-invariant for the pure symmetric automorphism groups of right-angled Artin groups. We use this calculation to show that the pure symmetric automorphism group of a right-angled Artin group is itself not a right-angled Artin group provided that its defining graph contains a separating intersection of links.

This document is currently not available here.

Share

COinS